Show simple item record

contributor authorS. Effati
contributor authorM. Jafarzadeh
date accessioned2020-03-15T00:49:27Z
date available2020-03-15T00:49:27Z
date issued2007
identifier otherV0FUgknOUYDYeHWJHBDPmOSX8OHCxDtCM2tNgwhg3Tm_5a0R2A.pdf
identifier urihttps://libsearch.um.ac.ir:443/fum/handle/fum/1796354?show=full
formatgeneral
languageEnglish
titleA new nonlinear neural network for solving a class of constrained parametric optimization problems
typeJournal Paper
contenttypeFulltext
contenttypeFulltext
identifier padid12753369
identifier doi10.1016/j.amc.2006.08.069
coverageAcademic
pages814-819
journal volume186
journal issue1
filesize172604
citations2


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record